# SDR C2XA08ON108

- Difficulty date: March 30, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 7,046 hours, 3,796 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 2810051104
- Part serial: 3609W
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 220 - ONT - FLIGHT CREW REPORTED FUEL LEAKING OUT OF RIGHT WING.  MX REMOVED AND REPLACED RT OUTBOARD WING VENT VALVE.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
